# SDR SWIA202054797

- Difficulty date: November 5, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF AFT LAV SERVICE CHAFED AT WATER FILL VALVE, MARKED.  C-CHECK RO 12/26/2020.  FOUND CHAFE DAMAGE TO AFT LAV SERVICE CANNON PLUG DOUBLER AT WATER FILL VALVE, TO BE BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND INSTALLED NEW DOUBLER, REF CRJ 900 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M-337.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
